QUESTIONS ON MEDICATION SAFETY.

  1. How do you explain high alert drugs?.

A. The drugs that only physicians can give.

B.Pharmacy must approve drugs.

C.The drugs with many side effects.

D.Are most likely to harm the patient if given wrongly.

Correct answer D.

2.Which of the following can lead to errors among health care professionals when administering medications?.

A.Look alike and sound alike medication. For example: Clonidine, klonopin.

B.The availability of high concentration of medication.

C.Medications with similar package color, shape and size.

D.All of the above.

Correct answer D.

3.Medication errors can be reduced by?.

A. Proper medication administration.

B. Medication dispensing.

C.Medication labeling .

D.Medication prescribing.

E.All of the above.

Correct answer E

4.Complications of IV therapy are?.

A.Bacteria.

B.Circulatory overload.

C. infiltration.

D.All of the above.

Correct answer D.

5.What are the high alert medications?.

A.Heparin, insulin, , dopamine,potassium chloride, theophylline.

B.0.9NS,Tylenol, NSAIDS.

C.Motrin ,Norco.

D.None of the above is correct.

Correct answer A.

Published by edochie99

A Registered Nurse with over twenty years of hospital experience, an author with Masters Degree in Nursing,also Bachelor Degree in Nursing,graduated in 1996 from USC,University of Southern California.MSN in 2009 University of Phoenix.

Leave a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: